MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408645
Medical Device Problem Codes Communication or Transmission Problem (2896); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the dragonfly optis imaging catheter was intended to be used in the left circumflex artery (lcx) lesion.However, the imaging catheter displayed an error code (395).Therefore, the imaging catheter was removed from the patient, and the procedure was completed with another dragonfly optis.There were no adverse patient effects and no clinically significant delay in the procedure.Returned device analysis identified a tear was observed in the exit notch.The account was not aware of the tear during the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection and additional testing methods were performed on the returned device.The reported communication problem was not able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported communication problem appears to be related to operational context.The optical fiber break is consistent with the reported communication issue.In this case, it is likely that the optical fiber break occurred due to the use or handling techniques employed.It should be noted that there was one connection (load) and one pullback recorded on the returned device¿which indicates that the catheter was able to successfully connect, calibrate, and perform one pullback for the user prior to the optical fiber break and being returned.The stretched and torn guidewire exit notch is consistent with the catheter being inserted onto a guidewire but is also unrelated to the reported communication problem.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21061045
Report Number2024168-2025-00061
Device Sequence Number18181030
Product Code DQO
UDI-Device Identifier00183739000647
UDI-Public(01)00183739000647(17)260110(10)10141283
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2026
Device Model NumberC408645
Device Catalogue NumberC408645
Device Lot Number10141283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown